# SDR SWAA2016032150033

- Difficulty date: March 19, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N375SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26583
- Aircraft time: 70,471 hours, 57,848 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 65C28034
- Condition: Faulty
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK, ON DEPARTURE WITH THE GEAR HANDLE IN THE UP POSITION, THE LT GEAR RED LIGHT REMAINED ILLUMINATED, NO OTHER INDICATIONS.  GEAR HANDLE IN DOWN POSITION, THREE GREEN LIGHTS, NO RED LIGHTS.  R & R LT UPLOCK MLG & SAFETY SENSOR IAW MM.
